# SDR UIEA2017031100321

- Difficulty date: March 11, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 80,456 hours, 23,443 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Warning Message
- Condition: False Activation
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PRIMARY HYD PUMP EICAS MESSAGE CAME ON IN FLIGHT.  TROUBLESHOT IAW FIM 29-11.  ALL OPS CHECKS NORMAL. INSPECTED PRESSURE SWITCH CONNECTOR IAW AMM 29-11-17, CONNECTOR IS CLEAN NO CORROSION PRESENT.  ACFT OK FOR SERVICE.
